Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox/Antidepressant Difficulty Losing Weight

Posted by Phillipa on April 12, 2014, at 9:17:30

In reply to Re: Luvox/Antidepressant Difficulty Losing Weight babbler20, posted by phidippus on April 12, 2014, at 4:44:38

I never gained weight on luvox. Also just take with low dose of benzos and a tiny dose of Lexapro. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1064090
URL: http://www.dr-bob.org/babble/20140328/msgs/1064112.html